# SDR 2007UALA00800

- Difficulty date: March 16, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 27,592 hours, 10,778 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO COMPT 2ND FRAME FWD OF AFT PRESSURE BULKHEAD [F68] APPROX 12 INCHES INBOARD LEFT FUSE FLOORBEAM ATTACH CRACKED.  [SUP 06-14-07]  MAJOR REPAIR ACCOMPLISHED.  CUTOUT DAMAGED FLANGE.  HFEC TRIMMED SURFACE.  FABRICATED AND HEAT TREATED REPAIR ANGLES.  INSTALLED REPAIR PARTS WITH SEALANT.
